# SDR ASAA0280092

- Difficulty date: March 19, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 59545913
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND RIGHT WING INBOARD FLIGHT SPOILER CENTER HINGE FITTING CORRODED.  REPLACED SPOILER HINGE FITTING PER CMM 27-61-10.  (M)
